# SDR 03FDEA01206

- Difficulty date: August 3, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46871
- Aircraft time: 76,175 hours, 20,069 cycles
- System (JASC): 7197 · Powerplant System Wiring
- Part: Heat Shield
- Part number: AVN70023
- Condition: Cracked
- Location: Nr 3 Eng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 473  NR 3 ENG AFT ELECTRICAL JUNCTION BOX HEAT SHIELD IS CRACKED.   REMOVED AND REPLACED HEAT SHIELD IAW SRM 51-31-01 @ MAE ON N/R N00473.
